Publication
Title
Morphological variation in head shape of pipefishes and seahorses in relation to snout length and developmental growth
Author
Abstract
Language
English
Source (journal)
Journal of morphology. - Philadelphia, Pa
Publication
Philadelphia, Pa : 2011
ISSN
0362-2525
Volume/pages
272:10(2011), p. 1259-1270
ISI
000295429000009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.12.2011
Last edited 17.09.2018
To cite this reference